| Model Number |
471190-04 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The cobra grasper instrument was analyzed and the reported failure was confirmed.The instrument was found to have the main tube broken.A piece measuring approximately 0.180¿ x 0.144¿ was not returned with the instrument.The complaint was confirmed by failure analysis, which indicates that the device may have contributed to the customer reported issue.
Event or Problem Description
It was reported that during central processing, the cobra grasper instrument had physical damage to the metal connector at the tip.No known impact or patient consequence was reported.Evaluation found the instrument had the main tube broken.Intuitive surgical inc.(isi) made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.